MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) 30 G X 1/2 IN. BD ECLIPSE¿ 1 ML BD LUER-LOK¿ SYRINGE; SYRINGE AND NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) 30 G X 1/2 IN. BD ECLIPSE¿ 1 ML BD LUER-LOK¿ SYRINGE; SYRINGE AND NEEDLE
Catalog Number 305778
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Fda notified: the initial reporter also notified the fda on 01/08/2019, medwatch # mw5082288.Device expiration date: unknown.Device manufacture date: unknown.Pma / 510(k)#: k941562 (syringe); k010188 (needle).Medical device type: fmi / fmf.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a 30 g x 1/2 in.Bd eclipse¿ 1 ml bd luer-lok¿ syringe with detachable needle had a loose plunger and discharged medication from the plunger.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: since no samples and photos displaying the reported condition were received no defects can be confirmed.A review of the device history record could not be performed as a lot number was not provided for this incident.Root cause could not be determined as there is no sample returned for investigation.For the duration of the last 12 months, there was no quality notification raised for a similar non-conformance.

Brand Name
30 G X 1/2 IN. BD ECLIPSE¿ 1 ML BD LUER-LOK¿ SYRINGE
Common Device Name
SYRINGE AND NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key8317247
Report Number8041187-2019-00137
Device Sequence Number11297368
Product Code FMI
UDI-Device Identifier00382903057788
UDI-Public00382903057788
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305778
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 01/15/2019
Supplement Date Received by Manufacturer01/15/2019
Initial Report FDA Received Date02/07/2019
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;